Alert archive / New Jersey / Areal Flood Warnings in 2013

Areal Flood Warning 70, NWS Philadelphia/Mount Holly

June 8, 2013Morris County, Somerset County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 8, 2013, 9:28 AM EDT for Morris County, Somerset County, New Jersey. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2013, 9:28 AM EDT (13:28 UTC)
Expired
Jun 8, 2013, 3:30 PM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Morris County, NJ, Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 89 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 1.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2013-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2013-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-176 m²/s²
0-3 km storm-relative helicity
-101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WGUS41 KPHI 081328
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
928 AM EDT SAT JUN 8 2013

NJC027-035-081930-
/O.NEW.KPHI.FA.W.0070.130608T1328Z-130608T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-SOMERSET NJ-
928 AM EDT SAT JUN 8 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  MORRIS COUNTY IN NORTHERN NEW JERSEY...
  SOMERSET COUNTY IN NORTHERN NEW JERSEY...

* UNTIL 330 PM EDT SATURDAY

* RIVERS AND SMALL STREAMS CONTINUE TO RUN HIGH AT SEVERAL RIVERS 
AND STREAMS IN MORRIS AND SOMERSET COUNTIES. WATER LEVELS WILL 
CONTINUE HIGH INTO THE AFTERNOON. RIVERS AND STREAMS AFFECTED 
INCLUDE...THE LAMINGTON RIVER AT BURNT MILLS...THE NORTH BRANCH OF 
THE RARITAN RIVER AT SOUTH BRANCH...PIKE RUN AT BELLE MEADE AND THE 
MILLSTONE RIVER AT BOTH GRIGGSTOWN AND MILLSTONE. ALSO...THE EAST 
DITCH ALONG BEAVER BROOK ROAD WAS FLOODING. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4090 7433 4071 7439 4068 7445 4062 7442
      4057 7453 4049 7446 4036 7463 4039 7461
      4042 7474 4050 7479 4062 7470 4072 7472
      4079 7488 4092 7475 4092 7465 4108 7451
      4103 7450 4106 7445 4097 7428 4090 7427

$$

PO
1 follow-up statement
683 
WGUS81 KPHI 081909
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
309 PM EDT SAT JUN 8 2013

NJC027-035-081916-
/O.CAN.KPHI.FA.W.0070.000000T0000Z-130608T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-SOMERSET NJ-
309 PM EDT SAT JUN 8 2013

...THE FLOOD WARNING HAS BEEN CANCELLED FOR URBAN AREAS AND SMALL
STREAMS IN SOMERSET AND MORRIS COUNTIES...

THE SMALL STREAMS WILL CONTINUE TO RUN HIGH THE REST OF TODAY...BUT 
THE FLOODING IS CONFINED TO THE LARGER RIVERS NOW. THE MILLSTONE AND 
RARITAN HAVE SEPARATE WARNINGS IN PLACE AND WILL BE UPDATED AS 
NEEDED. THE EAST DITCH NEAR BEAVER BROOK ROAD IN EASTERN MORRIS 
COUNTY WILL ALSO RUN HIGH INTO SUNDAY. 

LAT...LON 4090 7433 4071 7439 4068 7445 4062 7442
      4057 7453 4049 7446 4036 7463 4039 7461
      4042 7474 4050 7479 4062 7470 4072 7472
      4079 7488 4092 7475 4092 7465 4108 7451
      4103 7450 4106 7445 4097 7428 4090 7427

$$

PO

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 8, 6:49 AM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 8, 6:49 AM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
649 AM EDT SAT JUN 8 2013

.SYNOPSIS...
THE AREA OF LOW PRESSURE THAT WAS TROPICAL STORM ANDREA WAS
CENTERED OFF THE NORTHERN PART OF THE NEW JERSEY COAST EARLY THIS
MORNING. THE LOW WILL RACE TO THE NORTHEAST AND IT SHOULD REACH
NOVA SCOTIA THIS AFTERNOON. WEAK HIGH PRESSURE FROM THE WEST IS
EXPECTED TO FOLLOW FOR TONIGHT AND SUNDAY. A WARM FRONT FROM THE
SOUTH IS FORECAST TO LIFT THROUGH OUR REGION ON SUNDAY NIGHT AND
MONDAY FOLLOWED BY ANOTHER FRONTAL BOUNDARY FROM THE WEST LATE ON
TUESDAY. WEAK HIGH PRESSURE IS ANTICIPATED FOR WEDNESDAY AND
THURSDAY WITH ANOTHER FRONTAL BOUNDARY FROM THE WEST EXPECTED
AROUND THURSDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE REMNANT LOW OF WHAT WAS TROPICAL STORM ANDREA WILL CONTINUE
TO QUICKLY MOVE TO OUR NORTHEAST TODAY. A WEAK SURFACE BOUNDARY
WILL REMAIN ACROSS OUR AREA TODAY, WHILE A SHORT WAVE/VORT MAX
MOVES ACROSS THE AREA DURING THE DAY AS WELL. THERE IS NOT A LOT
OF MOISTURE AVAILABLE TODAY NOW THAT THE COASTAL LOW MOVES TO OUR
NORTHEAST AND DRIER WEST/NORTHWEST WINDS TAKE OVER. HOWEVER, PW
VALUES ARE EXPECTED TO BE AROUND 1-1.25 INCHES, SO THERE MAY BE
ENOUGH MOISTURE AROUND FOR THE VORT MAX TO KEEP ISOLATED SHOWERS,
AND WITH SOME INSTABILITY THROUGH THE DAY AN ISOLATED
THUNDERSTORM, IN THE FORECAST FOR THE DAY.

MAV/MET MOS NUMBERS WERE FAIRLY CLOSE, SO A BLEND OF THE TWO WERE
TAKEN WHICH GIVES HIGHS PRETTY CLOSE TO NORMAL.

FLOOD WARNINGS CONTINUE TO BE ISSUED FOR SEVERAL OF OUR LOCAL
RIVERS AND CREEKS, PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR
ADDITIONAL INFORMATION.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
THE AFOREMENTIONED WEAK FRONTAL BOUNDARY MAY BEGIN TO WASHOUT AS
WEAK HIGH PRESSURE BEGINS TO BUILD ACROSS THE AREA TONIGHT. ANY
SHOWER/THUNDERSTORM ACTIVITY FROM THE AFTERNOON SHOULD DISSIPATE
QUICKLY AS DAYTIME HEATING IS LOST AND THE SHORT WAVE ALOFT PASSES
TO OUR NORTHWEST. WE SHOULD THEN SEE PARTIAL CLEARING SKIES
OVERNIGHT. A BLEND OF MAV/MET MOS, WITH A LITTLE MORE WEIGHT
TOWARD THE SLIGHTLY COOLER MAV MOS.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
A MID LEVEL TROUGH IS FORECAST TO BE LOCATED OVER THE MISSISSIPPI
RIVER VALLEY ON SUNDAY AND SUNDAY NIGHT. THE FEATURE IS EXPECTED
TO MOVE EASTWARD AND ITS AXIS SHOULD PASS OVER OUR REGION ON
TUESDAY. A MID LEVEL LEVEL RIDGE IS ANTICIPATED TO BUILD OVER THE
MIDDLE PART OF THE COUNTRY IN THE WEDNESDAY THROUGH FRIDAY TIME
FRAME WITH A TROUGH REMAINING OVER THE EAST.

CONDITIONS ARE FORECAST TO BE MAINLY RAIN-FREE ON SUNDAY.
HOWEVER, MARGINAL INSTABILITY ACROSS OUR WESTERN AND SOUTHERN
COUNTIES MAY RESULT IN ISOLATED SHOWER AND THUNDERSTORM
DEVELOPMENT, MAINLY IN THE AFTERNOON.

THE SOUTHWESTERLY FLOW AHEAD OF THE APPROACHING MID LEVEL TROUGH
FROM SUNDAY NIGHT THROUGH TUESDAY WILL RESULT IN AN UNSETTLED
PERIOD IN OUR REGION. THE PATTERN IS EXPECTED TO TAP INTO SOME
GULF MOISTURE. PRECIPITABLE WATER VALUES ARE FORECAST TO RISE INTO
THE 1.75 TO 2.00 INCH RANGE FOR MONDAY. A SURFACE WARM FRONT IS
EXPECTED TO LIFT THROUGH OUR REGION FROM SUNDAY NIGHT INTO MONDAY.
AS A RESULT, WE HAVE GONE WITH THE LIKELIHOOD OF SHOWERS ALONG
WITH A CHANCE OF THUNDERSTORMS. WEAK IMPULSES IN THE MID LEVEL
FLOW MAY HELP TRIGGER SCATTERED THUNDERSTORMS. HOWEVER, ANY
THUNDERSTORM ACTIVITY MAY BE LIMITED BY THE CLOUD COVER AND THE
LACK OF SIGNIFICANT INSTABILITY.

SHOWERS ARE EXPECTED AGAIN FOR TUESDAY AS THE MID LEVEL TROUGH
PASSES OVER OUR REGION, IT SHOULD BE ACCOMPANIED BY A SURFACE
FRONT LATE IN THE DAY.

THE MODEL GUIDANCE SOLUTIONS VARY FOR THE WEDNESDAY THROUGH
FRIDAY TIME FRAME. THEREFORE, WE WILL NOT MAKE MUCH CHANGE TO THE
PREVIOUS FORECAST. IT LOOKS TO BE MAINLY RAIN-FREE DURING THE
THREE DAY PERIOD BUT THERE MAY BE SUBTLE FEATURES TO TRIGGER
CLOUDS AND A FEW SHOWERS. THEIR TIMING AND PLACEMENT REMAINS A LOW
CONFIDENCE FORECAST.

AFTERNOON TEMPERATURES SHOULD BE A BIT ABOVE NORMAL FOR SUNDAY,
THEN NEAR NORMAL FOR MONDAY THROUGH FRIDAY. NIGHTTIME TEMPERATURES
ARE FORECAST TO START THE WEEK ABOVE NORMAL AND THEY SHOULD DROP
GRADUALLY TO NEAR NORMAL FOR THURSDAY AND FRIDAY.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

A FEW MORE HOURS OF MVFR CONDITIONS POSSIBLE THIS MORNING  AS
THERE REMAINS CLOUD COVER ACROSS THE AREA, EVEN AS THE REMNANTS OF
WHAT WAS TROPICAL STORM ANDREA MOVES TO OUR NORTHEAST. CONDITIONS
ARE EXPECTED TO IMPROVE TO VFR THROUGH THE MORNING AND THEN REMAIN
VFR FOR THE REMAINDER OF THE AFTERNOON INTO SATURDAY NIGHT. THERE
COULD BE SOME SCATTERED SHOWERS, AND POSSIBLY A THUNDERSTORM
DURING THE DAY. BUT FOR NOW THEY WERE NOT INCLUDED IN ANY TAF
SINCE THEY ARE EXPECTED TO BE SCATTERED AT THIS TIME

WINDS WILL START OUT OF THE NORTHWEST, THEN BECOME MORE WESTERLY
DURING THE DAY. WINDS MAY PERIODICALLY GUST AROUND 15-20 KNOTS,
ESPECIALLY EARLY THIS MORNING BEFORE SUNRISE, THEN DURING THE
AFTERNOON. ANY GUSTS SHOULD DROP OFF BY SUNSET, THEN WINDS ARE
EXPECTED TO BECOME LIGHT AND VARIABLE SATURDAY NIGHT INTO SUNDAY
MORNING.

OUTLOOK...
SUNDAY...MAINLY VFR.

SUNDAY NIGHT...DETERIORATING CONDITIONS AS SHOWERS SPREAD UP INTO
OUR REGION FROM THE SOUTH AND SOUTHWEST.

MONDAY THROUGH TUESDAY...PERIODS OF MVFR WITH SOME IFR CONDITIONS
POSSIBLE IN RAIN SHOWERS.

TUESDAY NIGHT AND WEDNESDAY...MAINLY VFR.

&&

.MARINE...
THE SMALL CRAFT ADVISORY FOR THE LOWER DELAWARE BAY WAS CANCELLED.
THE REST OF THE SMALL CRAFT ADVISORIES FOR THE ATLANTIC COASTAL
WATERS REMAINS.

THE REMNANTS OF TROPICAL STORM ANDREA WILL CONTINUE TO MOVE TO
OUR NORTHEAST TODAY. WINDS WILL WEAKEN AS THE LOW DEPARTS TO OUR
NORTHEAST. THE GALE WARNING FOR THE SOUTHERN ATLANTIC COASTAL
WATERS HAS BEEN CANCELLED, HOWEVER, WINDS COULD STILL GUST AROUND
30 KNOTS FOR A FEW MORE HOURS THIS MORNING. EVEN THOUGH WINDS ARE
EXPECTED TO CONTINUE TO DIMINISH THROUGH THE DAY, WAVES ARE
FORECAST TO REMAIN 5-7 FEET THROUGH THIS EVENING. THEREFORE THE
SMALL CRAFT ADVISORY FOR THE ATLANTIC COASTAL WATERS REMAINS
THROUGH 2 AM SUNDAY.

OUTLOOK...
A WARM FRONT IS FORECAST TO LIFT NORTHWARD ACROSS THE COASTAL
WATERS OF DELAWARE AND NEW JERSEY FROM SUNDAY NIGHT INTO MONDAY.
ANOTHER FRONTAL BOUNDARY FROM THE WEST IS EXPECTED TO ARRIVE LATE
ON TUESDAY. WIND SPEEDS AND WAVE HEIGHTS ARE ANTICIPATED TO REMAIN
BELOW THE SMALL CRAFT ADVISORY CRITERIA FROM SUNDAY THROUGH
WEDNESDAY.

&&

.RIP CURRENTS...
THE RISK FOR DANGEROUS RIP CURRENTS APPEARS TO BE HIGH AGAIN FOR
TODAY. OUR LOCAL PROCEDURES TAKE US INTO HIGH AND WE WILL ERR ON
THE SIDE OF CAUTION GIVEN IT'S A WEEKEND. PLEASE DO NOT GO INTO
THE WATER UNLESS BEACH PATROL PERSONNEL DEEM IT SAFE AND LIFE
GUARDS ARE ON DUTY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR NJZ014-024>026.
DE...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR DEZ004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT SUNDAY FOR ANZ450>455.

&&

SYNOPSIS...IOVINO
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...IOVINO
AVIATION...IOVINO/ROBERTSON
MARINE...IOVINO/ROBERTSON
RIP CURRENTS...
Hazardous weather outlook, Jun 8, 3:30 AM EDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 AM EDT SAT JUN 8 2013

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-090730-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
330 AM EDT SAT JUN 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-090730-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
330 AM EDT SAT JUN 8 2013

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-090730-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 AM EDT SAT JUN 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:47 PM EDTAreal Flood WarningPHISussex, Warren6 hr
Jun 7, 9:15 PM EDTAreal Flood AdvisoryPHIBurlington8 hr
Jun 7, 9:41 PM EDTRiver Flood WarningPHIMercer9 hr
Jun 7, 9:57 PM EDTRiver Flood WarningPHISomerset44 hr
Jun 7, 10:01 PM EDTRiver Flood WarningPHISomerset16 hr
Jun 7, 10:01 PM EDTRiver Flood WarningPHIMiddlesex, Somerset20 hr
Jun 7, 10:01 PM EDTRiver Flood WarningPHIMiddlesex, Somerset22 hr
Jun 7, 11:02 PM EDTFlash Flood WarningPHICumberland, Salem4 hr
Jun 8, 1:47 AM EDTAreal Flood WarningPHICamden, Gloucester19 hr
Jun 8, 1:54 AM EDTAreal Flood WarningPHICumberland, Salem12 hr
Jun 8, 3:06 AM EDTAreal Flood WarningPHIMonmouth, Ocean6 hr
Jun 8, 8:56 AM EDTAreal Flood WarningPHIMonmouth10 hr
Jun 8, 12:40 PM EDTRiver Flood WarningPHIMorris19 hr
Jun 8, 3:43 PM EDTSmall Craft Advisory for Hazardous SeasPHI9 hr

Nearby

Areal Flood Warnings in New Jersey, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.